# SDR SWIA202155342

- Difficulty date: January 3, 2021
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N755SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10220
- Aircraft time: 41,741 hours, 26,617 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PUNCTURE IN COCKPIT FLOOR UNDER CO-PILOT SEAT BETWEEN OUTBOARD SEAT RAIL AND SIDE CONSOLE.  C-CHECK RO 1/6/2021.  C/W REPAIR OF RT COCKPIT FLOOR PUNCTURE, IAW REO 670-53-11-1639 REV-A DATE 2021-01-05.  MAJOR REPAIR TASK 51-900-1002-SKY AND FORM M337 ATTACHED.  NO WEIGHT CHANGE.  REF CONTINUE CARD FOR DETAILS OF WORK PERFORMED.
